Alert archive / Texas / Tornado Warnings in 2010

Tornado Warning 20, NWS Brownsville, TX

June 30, 2010Hidalgo County, Texas

NWS Brownsville, TX issued this tornado warning at Jun 30, 2010, 8:58 PM CDT for Hidalgo County, Texas. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2010, 8:58 PM CDT (01:58 UTC)
Expired
Jun 30, 2010, 9:15 PM CDT
In force
17 min
Issued by
NWS Brownsville, TX
Area
Storm-based polygon

County Hidalgo County, TX

The radar

The Brownsville radar (KBRO), 117 km from the middle of the area, began a volume at 02:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 30, 8:07 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 00:00Z, 2.0 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 00:00Z on 2010-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1123 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 00:00Z on 2010-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 378 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1123 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
631 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
378 m²/s²
0-3 km storm-relative helicity
422 m²/s²
Significant tornado parameter
2.2
Supercell composite
24.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

829 
WFUS54 KBRO 010158
TORBRO
TXC215-010215-
/O.NEW.KBRO.TO.W.0020.100701T0158Z-100701T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
858 PM CDT WED JUN 30 2010

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN HIDALGO COUNTY IN DEEP SOUTH TEXAS.

* UNTIL 915 PM CDT

* AT 858 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  TORNADO OVER NORTHEASTERN HIDALGO COUNTY...MOVING WEST AT 45 MPH.

* THE TORNADO WILL BE NEAR...
  PUERTO RICO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR 
HIGHER...AND ANY WIND DAMAGE TO YOUR NATIONAL WEATHER SERVICE IN 
BROWNSVILLE BY CALLING 956-504-1432.

&&

LAT...LON 2678 9800 2673 9800 2656 9832 2672 9838
      2676 9836
TIME...MOT...LOC 0158Z 072DEG 37KT 2675 9802

$$

HART
1 follow-up statement
214 
WWUS54 KBRO 010214
SVSBRO

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
914 PM CDT WED JUN 30 2010

TXC215-010224-
/O.EXP.KBRO.TO.W.0020.000000T0000Z-100701T0215Z/
HIDALGO-
914 PM CDT WED JUN 30 2010

...THE TORNADO WARNING FOR NORTHERN HIDALGO COUNTY WILL EXPIRE AT 915
PM CDT...

AT 914 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THE TORNADO
HAD DISSIPATED...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 4 AM CDT.

LAT...LON 2678 9800 2673 9800 2656 9832 2672 9838
      2676 9836
TIME...MOT...LOC 0214Z 072DEG 37KT 2669 9823

$$

HART

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this tornado warning went out at Jun 30, 1:55 PM CDT, 7 hours 3 minutes earlier.

Area forecast discussion, Jun 30, 1:55 PM CDT, 7 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
155 PM CDT WED JUN 30 2010

...LARGE HURRICANE ALEX...A LITTLE STRONGER...AIMS AT THE NORTHERN
MEXICO AND SOUTHERN TEXAS COAST...

.DISCUSSION...MULTIPLE CONVECTIVE RAINBANDS NORTH OF THE CENTER
OF HURRICANE ALEX CONTINUE TO PUSH WWD ACROSS OUR CWA EARLY THIS
AFTN. THIS ACTIVITY WILL CONTINUE TO OVERSPREAD THE ENTIRE AREA
WITH TIME TDA INTO TNGT AS THE STORM CONTINUES TO MOVE WEST
NORTHWEST AND EVENTUALLY TAKING A MORE WESTWARD TRACK LATER TDA.
ENVIRONMENT WILL CONTINUE TO REMAIN CONDUCIVE FOR ISOLATED TORNADO
DEVELOPMENT THRU AFTN/EARLY EVE GIVEN THE HIGH DEW
POINTS...INSTABILITY AND INCREASING VERTICAL SHEAR. ANTICIPATE
OVERALL CONDITIONS TO WORSEN AS ALEX MOVES CLOSER TO THE COAST.
THE OVERALL FORECAST TRACK HAS NOT CHANGED MUCH.

PERIODS OF HEAVY RAIN AND STRONG WINDS TO PERSIST THRU THE
BEGINNING OF THE SHORT TERM WITH THE THREAT OF FLOODING FROM HEAVY
RAINFALL. RAINFALL AMOUNTS WILL VARY WITH LOCATION WITH A GENERAL
3 TO 6 INCH RANGE WITH ISOLATED HIGHER AMOUNTS THROUGH TONIGHT WITH
TOTALS UP TO 12 INCHES FOR THE ENTIRE STORM EVENT. WINDS WILL
CONTINUE TO STEADILY INCREASE THIS AFTERNOON...BECOMING 30 TO 40
MPH WITH HIGHER GUSTS THIS AFTERNOON IN CAMERON COUNTY...AND 45 TO
55 MPH WITH HIGHER GUSTS TONIGHT AS HURRICANE ALEX MAKES LANDFALL
WITHIN 100 MILES SOUTH OF BROWNSVILLE AROUND OR BEFORE SUNSET
TNGT. CONDITIONS WILL GRADUALLY IMPROVE ON THU AS ALEX MOVES
INLAND.

&&

.AVIATION...MVFR CIGS/VSBYS WITH TEMPO IFR CIGS/VSBYS WILL CONTINUE
TO PREVAIL INTO TNGT AND THU MRNG AS HURRICANE ALEX STEADILY
MOVES TWD THE NORTHERN MEXICO AND SOUTHERN TEXAS COASTLINE.
PERIODS OF HEAVY RAIN AND SQUALLS WILL BE POSSIBLE AT THE LOCAL
TAF SITES THRU EARLY THU MRNG.

&&

.MARINE...WINDS AND SEAS THIS MRNG ACROSS OUR MSA HAVE SHOWN A
GRADUALLY BUT STEADY INCREASE AS HURRICANE ALEX CONTINUES ON A
WEST NORTHWESTWARD TRACK AND EVENTUALLY BECOMING MORE WESTWARD
LATER TDA. MARINE CONDITIONS WILL FURTHER DETERIORATE THIS
AFTERNOON AND TONIGHT WITH SEAS BUILDING TO 20 FEET OR SLIGHTLY
HIGHER. NORTHEAST TO EAST WINDS WILL CONTINUE TO RAMP UP THIS
AFTERNOON REACHING 40 TO 50 KNOTS LATER TODAY AND TONIGHT WITH
GUSTS UP TO OR ABOVE 60 KNOTS. A GRADUAL IMPROVEMENT TREND WILL
BEGIN TO TAKE PLACE ON THURSDAY INTO FRIDAY AS ALEX MOVES INLAND
AND WEAKENS. SCA CONDITIONS COULD BE POSSIBLE TWD THE END OF THE
WEAK AS THE TROPICAL STORM HAZARDS END.

&&

.PREV DISCUSSION.../ISSUED 523 AM CDT WED JUN 30 2010/

..ALEX DEEPENING AS IT MOVES CLOSER TO THE NORTHEASTERN COAST
OF MEXICO...

DISCUSSION...NUMEROUS SHOWERS AND EMBEDDED THUNDERSTORMS ARE
PULSING ACROSS DEEP SOUTH TEXAS THIS MORNING WITHIN THE RAINBANDS
OF HURRICANE ALEX. CONDITIONS ALOFT FAVOR FURTHER ORGANIZATION DUE
TO A LOW SHEAR ENVIRONMENT AND UPPER DIFFLUENCE. THOUGH THERE HAS
BEEN SOME WOBBLING IN ALEX'S PATH...THE OVERALL FORECAST TRACK
HAS NOT CHANGED MUCH. THE SHORT TERM FORECAST MAINTAINS CLOUDY
SKIES WITH COOLER TEMPERATURES AND A THREAT OF FLOODING FROM
LOCALLY VERY HEAVY RAINFALL. CAMERON...WILLACY...KENEDY AND
HIDALGO COUNTIES COULD SEE BETWEEN 3 AND 5 INCHES OF RAIN TODAY...
WITH TOTALS OF UP TO 10 INCHES OVER THE NEXT THREE DAYS.

NORTHEAST WINDS WILL STEADILY INCREASE TODAY...BECOMING 40 TO 50
MPH IN CAMERON COUNTY BY THIS AFTERNOON...AND 45 TO 55 MPH WITH
HIGHER GUSTS TONIGHT AS HURRICANE ALEX MAKES LANDFALL ROUGHLY 100
MILES SOUTH OF BROWNSVILLE AROUND MIDNIGHT. WINDS SHOULD DECREASE
THURSDAY MORNING AS ALEX MOVES INLAND AND WEAKENS.

AVIATION...TAFS WILL REFLECT MVFR CEILINGS AND VISIBILITY WITH
TEMPO GROUPS FOR SQUALLS AND HEAVY RAIN THROUGH TONIGHT AND EARLY
THURSDAY MORNING. STRONG LOW LEVEL WINDS AND GUSTS WILL CAUSE
TURBULENCE DURING LANDING AND TAKEOFF.

MARINE...WINDS OVERNIGHT WERE 20 TO 30 KNOTS FROM THE EAST
NORTHEAST...WITH SEAS AT 13 TO 14 FEET. CONDITIONS WILL FURTHER
DETERIORATE TODAY AND TONIGHT...WITH SEAS BUILDING TO AROUND 20
FEET AND NORTHEAST WINDS INCREASING TO 40 TO 45 KNOTS WITH HIGHER
GUSTS. WINDS AND SEAS WILL IMPROVE ON THURSDAY. SMALL CRAFT
ADVISORY CONDITIONS WILL REPLACE TROPICAL STORM CONDITIONS LATE
THIS WEEK INTO SATURDAY.

PREV DISCUSSION... /ISSUED 105 AM CDT WED JUN 30 2010/

.ALEX GETTING BETTER ORGANIZED AS IT MOVES SLOWLY OVER THE WARM
WATERS OF THE WESTERN GULF OF MEXICO...

UPDATE...FRESHENED UP THE FORECAST FOR CURRENT TRENDS AND ISSUED
UPDATED PRODUCTS. RAINBANDS ASSOCIATED WITH ALEX ARE SPREADING
ONSHORE...AND PERIODS OF RAIN WILL INCREASE ALONG WITH THE
POTENTIAL FOR HEAVY DOWNPOURS. LOCALLY HEAVY RAINFALL MAY PRODUCE
FLASH FLOODS AND WILL BE THE BIGGEST SHORT TERM THREAT TODAY.

TROPICAL STORM CONDITIONS ARE EXPECTED TO REACH THE COAST WITHIN
THE HURRICANE AND TROPICAL STORM WARNING AREAS LATER THIS MORNING.

STORM SURGE OF 3 TO 5 FEET WILL BE POSSIBLE ALONG THE IMMEDIATE
COAST TO THE NORTH OF WHERE THE CENTER OF ALEX MAKES LANDFALL.
LARGE AND DESTRUCTIVE WAVES MAY AFFECT THE BEACHES OF SOUTH PADRE
ISLAND AS HURRICANE ALEX APPROACHES THE COAST TODAY.

ISOLATED TORNADOES AND WATERSPOUTS ARE POSSIBLE OVER PORTIONS OF
EXTREME SOUTHERN TEXAS AND THE ADJACENT LOWER TEXAS COASTAL WATERS
TODAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  81  88  79  86 / 100 100  90  70
BROWNSVILLE          80  86  79  88 / 100 100  90  70
HARLINGEN            80  87  79  89 / 100 100  90  70
MCALLEN              80  86  79  88 / 100 100  90  70
RIO GRANDE CITY      80  84  79  88 / 100 100  90  70
SOUTH PADRE ISLAND   82  86  81  86 / 100 100  80  60

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...HURRICANE WARNING FOR TXZ251-256-257.

     FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR TXZ248>257.

     TROPICAL STORM WIND WATCH THROUGH THURSDAY MORNING FOR
     TXZ248>250.

     TROPICAL STORM WIND WARNING UNTIL 7 AM CDT THURSDAY FOR TXZ252-
     253.

     HURRICANE WIND WARNING UNTIL 7 AM CDT THURSDAY FOR TXZ254-255.

GM...HURRICANE WARNING FOR GMZ130-132-135-150-155-170-175.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE

57
Hazardous weather outlook, Jun 30, 4:10 AM CDT, 16 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
410 AM CDT WED JUN 30 2010

TXZ248>257-010915-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
410 AM CDT WED JUN 30 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

A HURRICANE WARNING IS IN EFFECT FOR KENEDY...COASTAL WILLACY...
AND COASTAL CAMERON COUNTY. A HURRICANE WIND WARNING IS IN EFFECT
FOR INLAND WILLACY AND INLAND CAMERON COUNTY. A TROPICAL STORM
WIND WARNING IS IN EFFECT FOR HIDALGO AND STARR COUNTY. A TROPICAL
STORM WIND WATCH IS IN EFFECT FOR ZAPATA...JIM HOGG...AND BROOKS
COUNTY. HURRICANE ALEX IS CURRENTLY FORECAST TO MAKE LANDFALL OVER
THE NORTHEAST MEXICAN COAST APPROXIMATELY 100 MILES SOUTH OF
BROWNSVILLE LATE WEDNESDAY NIGHT OR EARLY THURSDAY MORNING.

A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF DEEP SOUTH TEXAS
THROUGH THURSDAY AFTERNOON. RAINFALL AMOUNTS OF 6 TO 12 INCHES
WITH ISOLATED AMOUNTS BETWEEN 15 TO 20 INCHES.

RIP CURRENT RISK IS HIGH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HURRICANE WARNINGS TO REMAIN IN EFFECT THROUGH THURSDAY MORNING.

HEAVY RAIN TO CONTINUE THROUGH THURSDAY WITH A FLASH FLOOD WATCH
TO REMAIN IN EFFECT.

RIP CURRENT RISK TO REMAIN ELEVATED THROUGH AT LEAST FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTERS SHOULD REPORT ANY WIND DAMAGE OR FLOODING PRODUCED
BY ALEX TO THE NATIONAL WEATHER SERVICE OFFICE IN BROWNSVILLE.

GMZ130-132-135-150-155-170-175-010915-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
410 AM CDT WED JUN 30 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...TODAY AND TONIGHT.

A HURRICANE WARNING IS IN EFFECT FOR THE LAGUNA MADRE AND THE GULF
OF MEXICO WATERS EAST OF PADRE ISLAND FROM 0 TO 60 NAUTICAL MILES
OFFSHORE. HURRICANE ALEX IS CURRENTLY FORECAST TO MAKE LANDFALL OVER
THE NORTHEAST MEXICAN COAST APPROXIMATELY 100 MILES SOUTH OF
BROWNSVILLE LATE WEDNESDAY NIGHT OR EARLY THURSDAY MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ALTHOUGH HURRICANE ALEX IS EXPECTED TO MOVE INLAND EARLY THURSDAY
MORNING EAST TO SOUTHEAST WINDS AT TROPICAL STORM FORCE COULD
CONTINUE WELL INTO THURSDAY NIGHT OR FRIDAY MORNING. SEAS WILL BE
LOW IN SUBSIDING AND COULD STAY ABOVE 10 FEET UNTIL LATER FRIDAY.

.SPOTTER INFORMATION STATEMENT...

MARINERS SHOULD REPORT ANY WIND DAMAGE PRODUCED BY ALEX TO THE
NATIONAL WEATHER SERVICE OFFICE IN BROWNSVILLE.

In the hours before

Local storm report, Jun 30, 3:05 PM CDT, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
305 PM CDT WED JUN 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 PM     FLOOD            BROWNSVILLE             25.93N 97.48W
06/30/2010                   CAMERON            TX   PUBLIC

            PUBLIC REPORTED THAT RINGOLD STREET IS FLOODED NEAR THE
            GLADYS PORTER ZOO AND THE CHILDRENS MUSEUM IS STARTING TO
            FLOOD.

&&

TS
Local storm report, Jun 30, 3:05 PM CDT, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTION FOR TEXT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
305 PM CDT WED JUN 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 PM     FLASH FLOOD      BROWNSVILLE             25.93N 97.48W
06/30/2010                   CAMERON            TX   PUBLIC

            PUBLIC REPORTED THAT RINGOLD STREET IS FLOODED NEAR THE
            GLADYS PORTER ZOO AND THE CHILDRENS MUSEUM IS STARTING TO
            FLOOD.

&&

TS
Local storm report, Jun 30, 5:13 PM CDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
513 PM CDT WED JUN 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HURRICANE        BROWNSVILLE             25.93N 97.48W
06/30/2010                   CAMERON            TX   AMATEUR RADIO

            POWER POLE BLOWN DOWN NEAR THE INTERSECTION OF NORTON AND
            MINNESOTA AVENUE.

&&

TS
Local storm report, Jun 30, 5:49 PM CDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
549 PM CDT WED JUN 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HURRICANE        PORT ISABEL             26.07N 97.22W
06/30/2010                   CAMERON            TX   AMATEUR RADIO

            HAM RADIO OPERATORS REPORT THAT ONE FOOT OF SEA WATER WAS
            OVER THE BULKHEADS NEAR TARPON STREET AND DOWNED POWER
            LINES WERE IN THE WATER SMOKING.

&&

TS
Local storm report, Jun 30, 6:08 PM CDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
608 PM CDT WED JUN 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0446 PM     FUNNEL CLOUD     1 NW SANTA ROSA         26.15N 97.65W
06/30/2010                   CAMERON            TX   BROADCAST MEDIA

            JUST NORTHWEST OF DOWNTOWN SANTA ROSA.

&&

HART
Local storm report, Jun 30, 7:29 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
729 PM CDT WED JUN 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     HURRICANE        BROWNSVILLE             25.93N 97.48W
06/30/2010                   CAMERON            TX   NWS EMPLOYEE

            NWS EMPLOYEE REPORTS WIDESPREAD POWER OUTAGES IN CITY OF
            BROWNSVILLE.

&&

HART

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 7:14 PM CDTFlash Flood WarningBROCameron, Willacy4 hr
Jun 30, 7:27 PM CDTFlash Flood WarningBROCameron, Hidalgo4 hr
Jun 30, 9:29 PM CDTTornado WarningBROKenedy16 min
Jun 30, 10:13 PM CDTAreal Flood AdvisoryBROKenedy92 min
Jun 30, 10:19 PM CDTTornado WarningBROKenedy11 min
Jun 30, 10:29 PM CDTTropical Storm WarningBRO6 hr
Jun 30, 10:29 PM CDTTropical Storm WarningBROKenedy6 hr
Jun 30, 11:20 PM CDTAreal Flood AdvisoryBROCameron, Hidalgo, Kenedy, Willacy115 min
Jun 30, 11:42 PM CDTAreal Flood AdvisoryBROBrooks, Jim Hogg2 hr
Jul 1, 1:53 AM CDTAreal Flood AdvisoryBROBrooks, Kenedy82 min
Jul 1, 4:02 AM CDTCoastal Flood WarningBROKenedy7 hr
Jul 1, 4:02 AM CDTCoastal Flood AdvisoryBROKenedy14 min
Jul 1, 4:02 AM CDTHigh Surf AdvisoryBROKenedy18 hr
Jul 1, 4:05 AM CDTAreal Flood AdvisoryBROBrooks, Jim Hogg55 min
Jul 1, 4:49 AM CDTAreal Flood AdvisoryBROHidalgo, Starr116 min
Jul 1, 5:43 AM CDTAreal Flood AdvisoryBROHidalgo, Jim Hogg, Starr, Zapata2 hr
Jul 1, 11:08 AM CDTCoastal Flood AdvisoryBROKenedy112 min
Jul 1, 11:22 AM CDTSmall Craft AdvisoryBRO50 hr
Jul 1, 2:02 PM CDTAreal Flood AdvisoryBROBrooks, Jim Hogg88 min
Jul 1, 2:43 PM CDTTornado WarningBROBrooks17 min
Jul 1, 2:49 PM CDTAreal Flood AdvisoryBROBrooks, Kenedy86 min
Jul 1, 3:18 PM CDTTornado WarningBROBrooks, Jim Hogg27 min
Jul 1, 3:44 PM CDTFlash Flood WarningBROBrooks, Jim Hogg91 min
Jul 1, 4:29 PM CDTFlash Flood WarningBROBrooks91 min

Nearby

Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.